Aa
A
A
Close
3921209 tn?1348608695
Seizure and Dilantin
Hi, I had an episode of seizure (Grand Mal) over a month ago. I was prescribed Dilantin. Since I ake my meds, I feel grogy, I have difficulty walking normal (people ask my why I limp) and if I try to walk normaly, my head seems to spin. My index finger twitch when I work too much on the computer or when I am tired. Is this normal or I was prescribed the wrong medication?
Cancel
2 Answers
Page 1 of 1
3547166 tn?1347817600
The medications used to control seizures can cause side effects like the ones you describe. I would recommend consulting your Neurologist. Together, you and your Neurologist can weigh the pros and cons of taking Dilantin or possibly another medication.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3921209 tn?1348608695
Thanks you. I seeing a Neurologist in two weeks and I will talk with him about it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
1780921 tn?1462244109
Blank
flipper336 "Everywhere is walking dist... Comment
Sep 11
Avatar universal
Blank
darobow added the Heart Rhythm Tracker
Aug 14
Avatar universal
Blank
darobow joined this community
Welcome them!
Aug 14
Top Neurology Answerers
144586 tn?1284669764
Blank
1780921 tn?1462244109
Blank
Queen Creek, AZ
Epilepsy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
144586 tn?1284669764
Blank
1780921 tn?1462244109
Blank
Queen Creek, AZ